# SDR IPXA2573909

- Difficulty date: June 9, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 251XDF
- Condition: Dented
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL HAS THREE DENTS FWD RT AREA.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-H.
